Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Urination is loose, urine drops after urination. Why?

when i free after my urine drainage some quantity of urine left in and when i stand up and sit on my office chair then some drops of urine discharged and i can not stop them and this process continually with me since 5 year i got some treatments from various doctors (Homeo and harbs) etc but all vain please tell me how i can overcome on this it is also mentioning that drop of urine discharged for 5 to 10 minutes slowly
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since your age must be around 50 years.
These are few reasons of incontinence of urine.
Please get a treatment which I like to prescribe my patients.

Tablet NEO 2-2-2 for six months ( no side effects as this is an ayurvedic medicine) + tablets FLUOXETINE 20 mg twice in day for three months.
Not scientifically proved but I cured many patients.
Good luck.
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor